[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: Instructions to Authors ::
 | Post date: 2019/04/3 | 
Instructions to Authors:

Manuscripts should be prepared using XePersian (Persian version of LaTex) based on the style file available on the journal webpage or any other standard template. Of course, when the paper is accepted, it must be prepared based on the JSS style file available on JSS webpage. The title of the paper should be followed by the name(s) and affiliation(s) of the author(s). E-mail address(es) should be inserted in the footnote. A short title (maximum 50 characters) should be given for use as a running title. Each manuscript should contain a Persian and an English preferably formula-free abstracts following the affiliation(s). The abstracts should not exceed 180 words. Primary and secondary AMS subject classification numbers and keywords and phrases should come immediately after the abstract. Figures should be prepared in a form suitable for photographic reproduction. Colour figures are NOT supported in the journal. Therefore, authors should ensure that their figures are legible when printed in black & white. Figures and Tables should have short explanatory headings and should be numbered consecutively. Equations should be numbered consecutively with numbers in parentheses appearing on the right hand margin. When cited in the text of the manuscript, references to publications should be as: Behboodian (1972), Hedayat et al. (1990). References should be listed at the end of the paper and before the English abstract in an alphabetical order and chronologically for the same author(s). References should be complete especially containing the FULL name of the journals and not their abbreviations. The references should follow the following models:

Journal Papers:
Behboodian, J. (1972), On the Distribution of a Symmetric Statistic from a Mixed Population, Technometrics, 14, 919-923.
Single contributions in a book:
Behboodian, J. (1975), Structural Properties and Statistics of Finite Mixtures, In Statistical Distributions in Scientific Work, Eds. G. P. Patil, S. Kotz and J. K. Ord. Vol. 1 Dordrecht: Reidel, pp 103-112.
Books:
Hedayat, A. S. and Sinha, B. K. (1991), Design and Inference in Finite Population Sampling, New York: Wiley.
Technical Reports:
Stein, C. (1982), The Coverage Probability of Confidence Sets Based on Prior Distribution, Technical Report 180, Stanford University.

A manuscript, which does not conform to the above instructions, may be returned for necessary revision. Authors of accepted papers will be requested to provide an electronic version in XePersian file. A copy of unpublished or scarcely available papers cited in the manuscript should be submitted with the manuscript. The corresponding author will ordinarily receive galley proofs. Corrected galley proofs must be returned to the Editor promptly in due time.
 
View: 252 Time(s)   |   Print: 32 Time(s)   |   Email: 0 Time(s)   |   0 Comment(s)
::
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.05 seconds with 47 queries by YEKTAWEB 4460